# SDR HEER20170314060

- Difficulty date: March 14, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N453P
- Make and model: Bell 407
- Aircraft serial: 53568
- Aircraft time: 5,826 hours
- Engine: Allsn 250C47B
- Engine time: 4,230 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWA160348
- Condition: Spalled
- Location: Turbine
- Part time: 240 hours
- Component: Turbine, Allsn
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED FOR UPGRADE OF THE NR 5 BEARING.  THE BEARING EXHIBITED SPALLING OF OUTER RACE AT SPLIT.  INSTALLED A NEW BEARING.
